# SDR YEWA20200806001

- Difficulty date: March 25, 2020
- Submitted: August 6, 2020
- Operation: Air carrier
- Aircraft: N771PA
- Make and model: Beech C90
- Aircraft serial: LJ1055
- Aircraft time: 13,460 hours, 14,243 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bracket
- Condition: Chafed
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE FLAP ROLLER BRACKETS INSIDE FLAPS CHAFED BY FLAP ROLLERS REQUIRING REPLACEMENT. (L/H OTBD FLAP, OTBD TRACK, INBD BRACKET P/N 35-165050-35)(L/H OTBD FLAP, INBD TRACK, INBD AND OTBD BRACKETS P/N 35-165050-31, P/N 35-165050-30)(L/H INBD FLAP, INBD TRACK, OTBD BRACKET P/N 50-160003-4)(R/H INBD FLAP, INBD TRACK, INBD AND OTBD BRACKETS P/N 50-160003-5, P/N 50-160003-4)(R/H OTBD FLAP, OTBD TRACK, INBD BRACKET P/N 35-165050-35)(R/H OTBD FLAP, INBD TRACK, OTBD BRACKET P/N 35-165050-31).
